Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 61, No. 1, 2004 · Contents

Journal Home

All Journals

ELibM Home



Clemens Fuchs:
On the Diophantine equation $G_{n}(x)=G_{m}(P(x))$ for third order linear recurring sequences

Erhan Çal\iskan:
Bounded holomorphic mappings and the compact approximation property in Banach spaces

Luis Gallardo:
Waring's problem for polynomial cubes and squares over a finite field with odd characteristic

J. Saint Jean Paulin and H. Zoubairi:
Étude du contrôle optimal pour un problème de torsion élastique

Ahmed Benaddi:
Optimal energy decay rate of coupled wave equations

Delfim F.M. Torres:
Quasi-invariant optimal control problems

Luiz Monteiro, Manuel Abad and Marta Zander:
Free $Q$-distributive lattice over an $n$-element chain

Publication date for this issue: 7 Mar 2008.

© 2004 Sociedade Portuguesa de Matemática
© 2004–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition